bizarre painful head lumps and facial swelling on one side
hard lumps have been appearing on my head - hot to the touch, feeling like a knife thru my skull. They are normally all on the right, but i have had one on the left. They come and go; sometimes just leaving a dull ache sometimes lasting for 4 or so days.
I have a large, hard lump behind my ear (omg - the tinnitus is crazy awful!) / back of neck that does not got smaller from it's current baseline, but it grows in elevation and gets hot when things flare up. The right side of my face of also swollen in the same fashion - the swelling is hard and not movable.
Three years ago my right arm started swelling (a thick, barely movable jello like thing). After a couple of years in bed, i had a PE in sept 10, and i got a new dr -he took me off my imuran and gave me fibro meds to see what was what. There was a 2 monthish period where i had both imuran and gabapentin in me, and i was up and moving! i was thrilled.
Slowly my knees got worse than before i went on imuran, as did my back, and also these swelling issues. Any help ... please!
I do not want to keep slapping a medicine on this as a bandaid - i want to know what it is,and how to fix it. I really can not take too much more - the pain gets unbearable at times!!!!!!!!!!!!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.